# SDR SWAA2022041191976

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 46,496 hours, 27,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT GUIDE ROPE NOT INSTALLED / STOWED PROPERLY / [01] RE-STOWED LH OVERWING EMERGENCY EXIT GUIDE ROPE; PER AMM 25-61-10.
